# SDR MASA2015042223069

- Difficulty date: April 22, 2015
- Submitted: April 22, 2015
- Operation: Air carrier
- Aircraft: N902FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15002
- Aircraft time: 29,941 hours, 23,982 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TWO LAMPS INOPERATIVE LT FWD OVERWING EXIT SIGN.  OPEN
